Document Type

Article

Rights

This item is available under a Creative Commons License for non-commercial use only

Publication Details

In Rocky Mountain Journal of Mathematics, Vol. 32, (2002), pp.1451-1465. http://rmmc.asu.edu/abstracts/rmj/vol32-4/contents.pdf

Abstract

An abelian group is said to be minimal if it is isomorphic to all its subgroups of finite index. We obtain a complete characterisation of such groups in the torsion case; in the case of mixed groups of rank 1 we obtain a characterisation for some large classes of such groups.

Included in

Mathematics Commons

Share

COinS